# SDR RAIA201710310001

- Difficulty date: October 31, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 42,116 hours, 38,690 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-30-07 CORROSION ON FRAMES AND SKIN AT LOWER FORWARD CARGO DOOR. R & R CARGO DOOR SILL AND SHEAR CLIP. SUPPORTING DOCUMENTS HAVE BEEN SENT TO 9-AMC-SDR-PROGMGR@FAA.GOV WITH THE SUBJECT: 615AE SDR # RAIA201710310001
 WITH THE SUBJECT: 615AE SDR # RAIA201710310001
